# SDR DXTA2010120504349

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N749QS
- Make and model: Gulstm 200
- Aircraft serial: 165
- Aircraft time: 2,596 hours, 1,597 cycles
- Engine: Pwc PW306A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2730000004
- Part serial: IL248
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 1,429 hours, 871 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN GEAR WOULD NOT RETRACT. GREEN DOWN AND LOCKED INDICATION STAYED STEADY.  CREW COULD FEEL A DRAG OF THE LANDING GEAR ON RETURN TO FIELD.  REPLACED RT MLG ACTUATOR WITH REPAIRED ACTUATOR IAW MM 32-10-20.
